# SDR UHLA201507240570

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 15,461 hours, 11,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER HANDLE WOULD NOT ARM.  FOUND FWD GIRT BAR OUT OF PLACE.  REINSTALLED GIRT BAR REF AMM 52-12-41.  OPS CHECK GOOD, DOOR ARMS NORMALLY.
